# SDR HNAA2012121001090

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 50,898 hours, 56,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE FLOOR EMERGENCY LIGHT BETWEEN ROWS 6DF AND 6AC.   R & R FLOOR EMERGENCY LIGHT BETWEEN ROWS 6AC AND 6DF.
